It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I used to be on Ortho Tri Cyclen for many years. I asked my dr about something new because after going off Ortho, I noticed I lost some weight and just FELT less bloated. She gave me Yaz (not yasmin) which is supposed to be lower dosages of hormones than the other pill i was on.

I've now been on Yaz for almost 2 full packs. My periods are WAY better (though i do have some breakthrough bleeding, which i never had before) and cramping isn't even too bad. But here's the thing: I am an emotional mess. I don't understand b/c Yaz is supposed to HELP with mood swings, etc, not make it worse. But i feel not myself at all -- I cry almost every day, am easily overwhelmed and frustrated, I can't sleep through the night.

I've struggled with depression in the past and I swear, this is what it felt like. Is it possible that the Yaz is triggering this? Has anyone else felt this crazy on Yaz, which is supposed to be low-dosage?

Also, as a side note -- i have zero sex drive and have trouble even getting "lubricated" at all. Is this common and is it something that can change?

I plan to see my doctor, but I'm so on edge, it'd really help me if i knew others had gone through the same thing.





All times are GMT -7. The time now is 01:38 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!